Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 42, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 3, 2011, 7:49 AM CST. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2011, 7:49 AM CST (13:49 UTC)
- Expired
- Dec 5, 2011, 7:00 PM CST
- In force
- 59 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
038 WHUS74 KMOB 031349 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 749 AM CST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS FROM PASCAGOULA TO DESTIN OFFSHORE FROM 20 TO 60 NAUTICAL MILES... .SOUTHEAST WINDS ARE INCREASING...SUSTAINED AT 20 TO 25 KNOTS WITH SEAS BUILDING FROM 5 FT TO NEAR 7 FEET THROUGH TONIGHT. THESE HIGHER WINDS AND SEAS MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT GOING BEYOND 20 NAUTICAL MILES FROM SHORE. GMZ670-675-032230- /O.NEW.KMOB.SC.Y.0042.111203T1349Z-111204T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 749 AM CST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: SOUTHEAST AT 20 KNOTS. * SEAS: 5 FEET BUILDING TO NEAR 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
132 WHUS74 KMOB 032155 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 355 PM CST SAT DEC 3 2011 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR ALL OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL AREA BAYS AND INLAND WATERWAYS... .EAST TO SOUTHEAST WINDS...SUSTAINED AT 20 TO 25 KNOTS AT TIMES AND RESULTANT SEAS BUILDING FROM 5 FT TO NEAR 7 FEET TONIGHT AND 6 TO 8 FEET BY LATE SUNDAY. THESE HIGH WINDS AND LARGE SEAS WILL MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT THROUGH EARLY MONDAY... GMZ630-650-655-040600- /O.EXB.KMOB.SC.Y.0042.000000T0000Z-111205T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 355 PM CST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: EAST TO SOUTHEAST AT 20 KNOTS. * SEAS: BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-040600- /O.EXT.KMOB.SC.Y.0042.000000T0000Z-111205T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 355 PM CST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: EAST TO SOUTHEAST AT 20 TO 25 KNOTS. * SEAS: BUILDING TO 6 TO 8 FEET BY LATE SUNDAY. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
678 WHUS74 KMOB 040336 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 936 PM CST SAT DEC 3 2011 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR ALL OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL AREA BAYS AND INLAND WATERWAYS... .EAST TO SOUTHEAST WINDS...SUSTAINED BETWEEN 20 TO 25 KNOTS AND GUSTY AT TIMES AND RESULTANT SEAS BUILDING FROM 5 TO NEAR 7 FEET TONIGHT AND 6 TO 8 FEET BY LATE SUNDAY. THESE HIGH WINDS AND LARGE SEAS WILL MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT THROUGH EARLY MONDAY... GMZ630-650-655-670-675-041145- /O.CON.KMOB.SC.Y.0042.000000T0000Z-111205T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 936 PM CST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: EAST TO SOUTHEAST AROUND 20 KNOTS AND GUSTY IN INLAND BAYS AND WATERWAYS. EAST TO SOUTHEAST WINDS BETWEEN 20 TO 25 KNOTS AND GUSTY OFFSHORE. * SEAS: INLAND BAYS AND WATERWAYS ROUGH. SEAS BUILDING FROM 5 TO 7 FEET TONIGHT TO 6 TO 8 FEET BY LATE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
927 WHUS74 KMOB 041139 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 539 AM CST SUN DEC 4 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL AREA BAYS AND INLAND WATERWAYS... .THE PRESSURE DIFFERENCE BETWEEN A STRONG HIGH PRESSURE SYSTEM OVER THE EASTERN STATES AND A FRONTAL BOUNDARY EASING OUT OF THE PLAINS RESULTS IN STRONG EAST TO SOUTHEAST WINDS AND HIGH SEAS. THESE HIGH WINDS AND LARGE SEAS WILL MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT THROUGH EARLY MONDAY. GMZ630-650-655-670-675-041945- /O.CON.KMOB.SC.Y.0042.000000T0000Z-111205T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 539 AM CST SUN DEC 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: EAST TO SOUTHEAST AROUND 20 KNOTS AND GUSTY IN INLAND BAYS AND WATERWAYS. EAST TO SOUTHEAST WINDS BETWEEN 20 TO 25 KNOTS AND GUSTY OFFSHORE. * SEAS: INLAND BAYS AND WATERWAYS ROUGH. SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
272 WHUS74 KMOB 041549 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 949 AM CST SUN DEC 4 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL AREA BAYS AND INLAND WATERWAYS... .THE PRESSURE DIFFERENCE BETWEEN A STRONG HIGH PRESSURE SYSTEM OVER THE EASTERN STATES AND A FRONTAL BOUNDARY EASING OUT OF THE PLAINS RESULTS IN STRONG EAST TO SOUTHEAST WINDS AND HIGH SEAS. THESE HIGH WINDS AND LARGE SEAS WILL MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT THROUGH EARLY MONDAY. GMZ630-650-655-670-675-050000- /O.CON.KMOB.SC.Y.0042.000000T0000Z-111205T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 949 AM CST SUN DEC 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: EAST TO SOUTHEAST AROUND 20 KNOTS AND GUSTY IN INLAND BAYS AND WATERWAYS. EAST TO SOUTHEAST WINDS BETWEEN 20 TO 25 KNOTS AND GUSTY OFFSHORE. * SEAS: INLAND BAYS AND WATERWAYS ROUGH. SEAS 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
313 WHUS74 KMOB 042140 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 340 PM CST SUN DEC 4 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL AREA BAYS AND INLAND WATERWAYS... .THE PRESSURE DIFFERENCE BETWEEN A STRONG HIGH PRESSURE SYSTEM OVER THE EASTERN STATES AND A FRONTAL BOUNDARY EASING OUT OF THE PLAINS WILL RESULT IN STRONG SOUTHEAST TO SOUTH WINDS...AND RESULTANT HIGH SEAS...THROUGH MONDAY. THESE HIGH WINDS AND LARGE SEAS WILL MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT THROUGH LATE MONDAY. GMZ630-650-655-670-675-050545- /O.EXT.KMOB.SC.Y.0042.000000T0000Z-111206T0100Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 340 PM CST SUN DEC 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CST MONDAY. * WINDS: SOUTHEAST TO SOUTH AROUND 20 KNOTS AND GUSTY IN INLAND BAYS AND WATERWAYS. SOUTHEAST TO SOUTH BETWEEN 20 TO 25 KNOTS AND GUSTY OFFSHORE GULF WATERS. * SEAS: INLAND BAYS AND WATERWAYS ROUGH. SEAS 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
905 WHUS74 KMOB 050348 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 948 PM CST SUN DEC 4 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL AREA BAYS AND INLAND WATERWAYS... .A COLD FRONT SLOWLY ADVANCING ACROSS THE SOUTHEAST STATES MOVES THROUGH THE MARINE AREA ON TUESDAY. STRONG SOUTHEAST WINDS AHEAD OF THE FRONT WEAKEN MONDAY AFTERNOON THROUGH TUESDAY THEN SWITCH TO THE NORTHWEST IN THE WAKE OF THE FRONT. THE OFFSHORE FLOW INCREASES WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT AS STRONG HIGH PRESSURE BUILDS INTO THE AREA THEN SUBSIDES AGAIN ON THURSDAY. GMZ630-650-655-670-675-051200- /O.CON.KMOB.SC.Y.0042.000000T0000Z-111206T0100Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 948 PM CST SUN DEC 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST MONDAY. * WINDS: SOUTHEAST TO SOUTH AROUND 20 KNOTS AND GUSTY IN INLAND BAYS AND WATERWAYS. SOUTHEAST TO SOUTH BETWEEN 20 TO 25 KNOTS AND GUSTY OFFSHORE GULF WATERS. * SEAS: INLAND BAYS AND WATERWAYS ROUGH. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
241 WHUS74 KMOB 051307 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 707 AM CST MON DEC 5 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL AREA BAYS AND INLAND WATERWAYS... .A COLD FRONT SLOWLY ADVANCING ACROSS THE SOUTHEAST STATES MOVES THROUGH THE MARINE AREA ON TUESDAY. STRONG SOUTHEAST WINDS AHEAD OF THE FRONT WEAKEN TONIGHT THEN SWITCH TO THE NORTHWEST IN THE WAKE OF THE FRONT. THE OFFSHORE FLOW INCREASES WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT AS STRONG HIGH PRESSURE BUILDS INTO THE AREA. GMZ630-650-655-670-675-060100- /O.CON.KMOB.SC.Y.0042.000000T0000Z-111206T0100Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 707 AM CST MON DEC 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. * WINDS: SOUTHEAST TO SOUTH AROUND 20 KNOTS AND GUSTY IN INLAND BAYS AND WATERWAYS. SOUTHEAST TO SOUTH BETWEEN 20 TO 25 KNOTS AND GUSTY OFFSHORE GULF WATERS. * SEAS: INLAND BAYS AND WATERWAYS ROUGH. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 3:55 AM CST, 3 hours 54 minutes earlier.
Area forecast discussion, Dec 3, 3:55 AM CST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 355 AM CST SAT DEC 3 2011 .SHORT TERM [TODAY AND TONIGHT]...WE ARE STARTING TO SEE THE INCREASE IN HIGH CLOUDS AHEAD OF THE FIRST SHORTWAVE EJECTING NORTHEAST FROM NORTHERN MEXICO AND THE DESERT SOUTHWEST. THE LOW CLOUD CHANNEL SATELLITE IMAGERY STILL SHOWS A BROKEN DECK OF LOW CLOUDS OVER THE GULF ABOUT 100 MILES OFFSHORE...BUT IT IS STILL NOT MAKING FAST PROGRESS NORTH TO THE COAST. THE LIGHT BANDED RADAR ECHOES THAT PERSISTED MOST OF YESTERDAY AFTERNOON INTO THE OVERNIGHT PERIOD OFFSHORE WAS IN FACT CHAFF AND NOT PRECIPITATION. NO CORRELATION TO CLOUD COVER COULD BE MADE UTILIZING SATELLITE IMAGERY. ALL OF THE MODELS HAVE BACKED OFF ON THE ONSET OF LIGHT RAIN OVER THE SOUTHWESTERN ZONES TODAY...WITH THE GFS AND NAM IN GENERAL AGREEMENT INCREASING MOISTURE AND LIFT IN THE 295K THETA SURFACE OVER SOUTHEAST LOUISIANA STARTING TONIGHT. THE WETTER MODEL, THE GFS, SHIFTS THE AXIS OF LOWER CONDENSATION PRESSURE DEFICITS, MOISTURE AND WEAK LIFT INTO OUR COASTAL AND SOUTHWESTERN ZONES BETWEEN 06Z AND 12Z ON SUNDAY. TAKING A LOOK AT OUR LATEST LOCAL WRF RUNS, THEY SHOW THE MEASURABLE LIGHT RAINFALL REMAINING SOUTHWEST OF OUR FORECAST AREA TODAY AS WELL. IN GENERAL THE MODEL GUIDANCE MATCHES UP WELL WITH THE OBSERVED DATA FOR THE 4 AM PACKAGE...WE BACKED THE POPS OFF TODAY AND TONIGHT INTO THE SLIGHT CHANCE (20 PERCENT OR LESS) RANGE OVER THE SOUTHWESTERN ZONES...ALTHOUGH CLOUDS WILL BE ON THE INCREASE THROUGH TONIGHT AS THE FIRST SHORTWAVE APPROACHES FROM THE SOUTHWEST. IN THE TEMPERATURE DEPARTMENT WE SAW NO GOOD REASON TO STRAY FROM THE MAV MOS. /05 [SUNDAY THROUGH MONDAY NIGHT]...UPPER RIDGE EXTENDING FROM THE YUCATAN PENINSULA NORTHEASTWARD OVER THE FLORIDA PANHANDLE AND WESTERN ATLANTIC WILL SHIFT VERY SLOWLY SOUTHEAST THROUGH THE REMAINDER OF THE SHORT TERM. MEANWHILE...A VERY LARGE WESTERN CONUS UPPER TROUGH WITH EMBEDDED CUTOFF LOW OVER THE DESERT SOUTHWEST WILL FINALLY BEGIN TO MOVE EASTWARD ON MONDAY. FORECAST AREA WILL BE IN THE WARM SECTOR UNDER A DEEP SOUTHERLY WIND FLOW BETWEEN THE TWO SYSTEMS...WITH PRECIPITABLE WATER VALUES CLIMBING AS HIGH AS 1.7 INCHES BY LATE MONDAY NIGHT. CLOUD COVERAGE WILL CONTINUE TO INCREASE WITH LOW LEVEL UPGLIDE ON THE WESTERN PERIPHERY OF SOUTHEAST SURFACE RIDGE ALLOWING ISOLATED SHOWERS TO PERSIST ACROSS OUR SOUTHWEST ZONES. PRECIPITATION COVERAGE WILL INCREASE AND THEN SPREAD FURTHER EAST MONDAY NIGHT WITH THE APPROACHING UPPER TROUGH AND SURFACE COLD FRONT. THE COLD FRONT IS EXPECTED TO ENTER THE NORTHWEST PORTION OF THE FORECAST AREA BY LATE TUESDAY NIGHT. HIGH TEMPERATURES BOTH SUNDAY AND MONDAY WILL RANGE BETWEEN 69 AND 75 DEGREES. LOW TEMPERATURES SUNDAY NIGHT WILL RANGE FROM THE LOWER 50S NORTHEAST ZONES TO THE LOW 60S ALONG THE COAST AND EXTREME SOUTHWEST ZONES. LOW TEMPERATURES MONDAY NIGHT WILL RANGE FROM THE LOWER 50S NORTHWEST ZONES BEHIND THE FRONT...WITH LOW 60S EAST OF I-65. /22 && .LONG TERM [TUESDAY THROUGH SATURDAY]...THERE IS BETTER AGREEMENT BETWEEN THE MODELS...SO CONFIDENCE IS HIGHER THAT THE COLD FRONT WILL BE PASSING THROUGH THE FORECAST AREA DURING THE DAY TUESDAY. LOOKING FOR NUMEROUS RAIN SHOWERS WITH EMBEDDED ISOLATED THUNDERSTORMS FOR TUESDAY...WITH THE PRECIPITATION ENDING FROM WEST TO EAST ACROSS THE AREA TUESDAY NIGHT. A DRY PERIOD WILL THEN FOLLOW THE FRONT FOR THE REMAINDER OF THE WORK WEEK...WITH ISOLATED SHOWERS RETURNING AS WE HEAD INTO NEXT WEEKEND WITH THE APPROACH OF YET ANOTHER UPPER TROUGH AND SURFACE COLD FRONT. TEMPERATURES THROUGH THE REMAINDER OF THE FORECAST WILL FALL BACK BELOW NORMAL BEHIND THE FRONT PASSAGE ON TUESDAY. /22 && .MARINE...THE SOUTHEASTERLY FLOW WILL GRADUALLY INCREASE THROUGH THE WEEKEND INTO EARLY NEXT WEEK AS HIGH PRESSURE MOVES OFF THE ATLANTIC SEABOARD AND A COLD FRONT APPROACHES FROM THE WEST. WILL CONTINUE WITH SMALL CRAFT EXERCISE CAUTION WORDING THROUGH TONIGHT AND THINK WE MAY NEED TO HOIST THE SMALL CRAFT ADVISORIES SUNDAY INTO MONDAY AS WINDS OFFSHORE APPROACH 20 KNOTS. 00Z GFS AND ECMWF PACKAGES ARE IN BETTER AGREEMENT BRINGING THE COLD FRONT ACROSS THE COASTAL WATERS TUESDAY...AND FOR THIS FORECAST PACKAGE WE WENT WITH THE GFS BRINGING IT ACROSS DURING THE DAY ON TUESDAY. GFS INDICATES ENOUGH INSTABILITY OVER THE GULF WATERS FOR US TO EXPECT TO SEE SCATTERED THUNDERSTORMS SOUTH OF THE COAST AND AHEAD OF THE FRONT ON TUESDAY. THE FRONT CLEARS TO THE EAST BY TUESDAY EVENING WITH A STRONG 25 TO 30 KT NORTHERLY FLOW IN THE WAKE OF THE FRONT THROUGH WEDNESDAY MORNING...AND LIKELY NOT RELAXING BELOW 15 KNOTS UNTIL THURSDAY. /05 && .AVIATION [12Z TAF ISSUANCE]...FOR THE UPCOMING 12Z TAFS WILL MAINTAIN VFR THROUGH TODAY BUT WILL SEE CEILINGS GRADUALLY LOWER TO AROUND MVFR OR 3 THOUSAND FEET AGL TONIGHT AS MOISTURE INCREASES IN THE SOUTHEASTERLY FLOW OFF THE GULF. WE COULD SEE SOME SPOTTY LIGHT RAINS AROUND LATE TONIGHT INTO EARLY SUNDAY...BUT WE DONT EXPECT ENOUGH TO RESTRICT VISIBILITIES BELOW MVFR. /05 && .FIRE...HIGH PRESSURE WILL GRADUALLY SHIFT EAST OF THE REGION ALLOWING FOR THE DEVELOPMENT OF A SOUTHEAST FLOW THROUGH THE WEEKEND. MOISTURE LEVELS WILL ALSO INCREASE AND AFTERNOON DISPERSIONS WILL BE GENERALLY GOOD THROUGH THE WEEKEND. RAIN CHANCES WILL INCREASE SIGNIFICANTLY EARLY IN THE WORK WEEK PRIOR TO THE PASSAGE OF THE NEXT COLD FRONT. /22 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 66 43 69 55 / 00 00 10 10 PENSACOLA 66 45 69 55 / 00 00 10 10 DESTIN 63 48 67 55 / 00 00 10 10 EVERGREEN 66 35 68 47 / 00 00 10 10 WAYNESBORO 65 34 69 49 / 00 00 05 05 CAMDEN 65 35 68 48 / 00 00 10 10 CRESTVIEW 66 35 70 47 / 00 00 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Dec 3, 4:57 AM CST, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 457 AM CST SAT DEC 3 2011 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-041100-CHOCTAW- WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA- COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-GREENE-STONE- GEORGE- 457 AM CST SAT DEC 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...AND THE WESTERN FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AHEAD OF AN APPROACHING COLD FRONTAL SYSTEM LATE MONDAY INTO TUESDAY. AT THIS TIME...SEVERE THUNDERSTORMS ARE NOT EXPECTED. IN THE WAKE OF THE STRONG COLD FRONT...FREEZING TEMPERATURES ARE EXPECTED WEDNESDAY NIGHT AND THURSDAY MORNING ACROSS MANY INLAND AREAS. WHILE THE LATEST FORECAST DATA INDICATES A WIDESPREAD HARD FREEZE IS NOT ANTICIPATED...MIDDLE 20S ARE FORECAST ACROSS MOST INLAND COUNTIES EARLY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630-650-655-670-675-041100- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 457 AM CST SAT DEC 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION WITH EASTERLY WINDS 15 TO 20 KNOTS AND SEAS OFFSHORE FROM 5 TO 6 FEET. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS WEATHER CONDITIONS IS EXPECTED FOR SMALL CRAFT AS SOUTHEAST WINDS INCREASE TO 20 KNOTS AND SEAS BUILD TO NEAR 7 FEET LATE THIS WEEKEND INTO EARLY NEXT WEEK. A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS TUESDAY...WITH A STRONG NORTHERLY WIND EXPECTED IN ITS WAKE THROUGH WEDNESDAY. THERE IS ALSO A CHANCE FOR THUNDERSTORMS ALONG AND AHEAD OF THE FRONT ON TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY.
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.